← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@maryfrances

I have been taking Effexor for hot flashes, I ran out for a few days last winter, wow! I couldn't figure out what was going on. I saw someone say brain zaps such a good description! I hate this stuff, I was never told by my now retired dr the withdrawal effects. It sucks and I warn people all the time. I am nos taking HRT for menopause symptoms, and slowly being weaned off this crap! It sucks to be blunt, I feel for all of you! Let's be here for each other!

Jump to this post


Replies to "I have been taking Effexor for hot flashes, I ran out for a few days last..."

@maryfrances you and are in the same boat! That is why my dr prescribed Effexor too. It was supposed to stop hot flashes, which by the way. It NEVER did!! I always save the patient information sheets that I get with my meds and it doesn’t say anything about these symptoms of brain zaps or dizziness or confusion. I’m on day 5 with out and it has been a rough road.
I have an appointment with my PCM on Tuesday to discuss the symptoms. We are military and hopefully by including the commander, I can at least have them start looking into it. This drug came out in 1993. It seems it maybe they need to at the very least, revise the information sheets to Include these symptoms.

  Request Appointment